MathSciNet Relay Station
MathSciNet bibliographic data
MR1709740 (2001g:35009) 35A25
Beckner, William On the Grushin operator and hyperbolic symmetry. Proc. Amer. Math. Soc. 129 (2001), no. 4, 1233–1246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement